# SDR SWAA2022030178756

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737*
- Aircraft serial: 32475
- Aircraft time: 59,873 hours, 35,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17DEF AND ROW 18ABC SIDEWALL LIGHTS INOP.   REMOVED AND REPLACED WINDOW LIGHTS AT ROW 17DEF AND ROW 18ABC. REF AMM 33-21-00. OPS NORMAL.
